Shown: posts 1 to 1 of 1. This is the beginning of the thread.
Posted by rainbowlight on May 15, 2002, at 1:39:06
Hi John and 3beers. You have both been so helpful in the past, I need your advice, desperately!. A month ago I added Zoloft (37.5 mgs.) to my Lamictal (100 mgs.), Remeron (30 mgs.), Risperdal (1/4 of a .50 pill). The Zoloft was working great for my OCD/anxiety, but now I am physically sick as a dog. Severe fatigue, nauseau, backaches. I know it is med related, after I take the morning Zoloft I feel worse. Do you guys know what might be causing this? Is it too many SSRI's? Any advice would be great, I am desperate and frustrated.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.